RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 27–56 (Mi umn68)  

This article is cited in 7 scientific papers (total in 7 papers)

The geometry of maps into Euclidean space

S. A. Bogatyi

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm68

Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 893–920

Bibliographic databases:

UDC: 515.127.15
MSC: 51M20, 52Bxx, 53Axx
Received: 28.04.1998

Citation: S. A. Bogatyi, “The geometry of maps into Euclidean space”, Uspekhi Mat. Nauk, 53:5(323) (1998), 27–56; Russian Math. Surveys, 53:5 (1998), 893–920

Citation in format AMSBIB
\Bibitem{Bog98}
\by S.~A.~Bogatyi
\paper The geometry of maps into Euclidean space
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 27--56
\mathnet{http://mi.mathnet.ru/umn68}
\crossref{https://doi.org/10.4213/rm68}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691181}
\zmath{https://zbmath.org/?q=an:1011.55001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..893B}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 893--920
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039398417}


Linking options:
  • http://mi.mathnet.ru/eng/umn68
  • https://doi.org/10.4213/rm68
  • http://mi.mathnet.ru/eng/umn/v53/i5/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Volovikov, “On the index of $G$-spaces”, Sb. Math., 191:9 (2000), 1259–1277  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. A. Bogatyi, “Borsuk's Conjecture, Ryshkov Obstruction, Interpolation, Chebyshev Approximation, Transversal Tverberg's Theorem, and Problems”, Proc. Steklov Inst. Math., 239 (2002), 55–73  mathnet  mathscinet  zmath
    3. S. A. Bogatyi, “$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem”, Sb. Math., 193:1 (2002), 73–82  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. A. Bogatyi, V. M. Valov, “Roberts-type embeddings and conversion of transversal Tverberg's theorem”, Sb. Math., 196:11 (2005), 1585–1603  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Tuncali, HM, “On regularly branched maps”, Topology and Its Applications, 150:1–3 (2005), 213  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Bogatyi, SA, “Finite-to-one maps”, Topology and Its Applications, 155:17–18 (2008), 1876  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. S. I. Bogataya, S. A. Bogatyi, E. A. Kudryavtseva, “An inverse theorem on ‘economic’ maps”, Sb. Math., 203:4 (2012), 554–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:251
    Full text:129
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019